# SDR HALA20241227382

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 17,279 hours, 3,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - PACK 2 FAULT PRIOR TO DEPARTURE. REMOVED AND REPLACED PACK 2 FLOW CONTROL VALVE PER AMM 21-51-51. OPS CHECK / LEAK CHECK OK.
